Who have Pain - leg when taking Diazepam and Fairy herb - from FDA reports
There is no Pain - leg reported by people who take Diazepam and Fairy herb yet. This review analyzes which people have Pain - leg with . It is created by eHealthMe based on reports from FDA, and is updated regularly.
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Jan, 22, 2018
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Pain - leg when taking Diazepam and Fairy herb?
Expand the study to include reports from both FDA and eHealthMePain - leg with Diazepam and Fairy herb from FDA and eHealthme reports
Drugs that are associated with Pain - legPain - leg
Could your condition cause Pain - legPain - leg
Can you answer these questions?
Switched from 0.5mg Lorazepam to 5 mg of Diazepam so I can start getting off the drug. Over the last few days I developed a severe burning sensation all over my body. Feels like a sunburn. Has anyone experienced this? If so, did it stop after removing the drug? I have been on Diazepam for 3 ...
Mother had a nervous breakdown according to doctors in 2004. Has been taking medications since then. I feel as if the doctor she is going to is just prescribing medications without the Hippocratic oath ( doctor visits are less then 10 minutes long). In this she does not feel well with her body ...
I have been on multiple rounds of antibiotics for bladder infections and have developed this burning that is getting worse. This has been going on for about 8 or 9 months. It is getting unbearable and none of the doctors I've seen know what it is. Tried Neurontin (300 mg) and it didn't phase ...
You may be interested in these posts
I seem to have more knee aches since starting Ranexa. I have poor knees. But the full throb of pain seems to be almost daily now. Could be my knees are deterring more and just getting older. Thought I’d throw that out there for kicks and see if anyone has had like symptoms. Thx. Brian